# SDR ASAA2018092326272

- Difficulty date: September 23, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 39,451 hours, 12,020 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Compensator
- Part number: 2020201
- Part serial: 2836
- Condition: Failed
- Location: Fuel Tank
- Part time: 9,876 hours, 2,937 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MAIN FUEL TANK SHOWED A 400 LB READING LESS THAN NR 2 TANK OVER A PERIOD OF 30 MINUTES BOTH TANKS STAYED EVEN WHILE CENTER TANK WAS IN USE. GROUNDED - YES. ACCOMPLISHED TANK AND COMPENSATOR UNITS TEST REF AMM 28-41-21-710-801. FOUND NR 2 MAIN FUEL TANK PROBE F2 (42.65) AND COMPENSATOR F15 (59.41) OUT OF LIMITS. REMOVED & REPLACED FUEL PROBE F2 AND COMPENSATOR F15 REF AMM 28-41-21-400-801. ACCOMPLISHED FQIS SYSTEM TEST REF AMM 28-41-00-730-801. FQIS PROCESSOR FOR NR 1 TANK SHOWS TOTAL CAP OF 397.0 PF. FQIS PROCESSOR FOR NR 2 TANK SHOWS TOTAL CAP OF 397.5 PF. TOTAL CAP AT NR 2 BUSSING PLUG SHOWS 397.2 PF.
